MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET MD20 - 12; OXIMETER

MASIMO - 40 PARKER RD SET MD20 - 12; OXIMETER
Model Number 4104
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned cable was evaluated.During evaluation the cable passed all visual and functional testing.The cable was determined to be functioning as designed.
 
Event or Problem Description
The customer reported that the device turns on and off.No consequences or impact to patient were reported.

Brand Name
RD SET MD20 - 12
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6324472
Report Number2031172-2017-00181
Device Sequence Number16288076
Product Code DQA
UDI-Device Identifier00843997010313
UDI-Public(01)00843997010313(11)160801(10)16H5T
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K050252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4104
Device Catalogue Number4104-9
Device Lot Number16H5T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2017
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2017
Initial Report FDA Received Date02/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1